# SDR UIEA200800082

- Difficulty date: March 7, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 67,448 hours, 13,068 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rws 610-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STA 610 TO WING STA 615 UPPER FACE REAR SPAR LEVEL 1 CORROSION EVIDENT.  CORROSION CLEANED UP AND REPROTECTED IAW SRM 51-10-01 AND 51-10-02.
